Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I have itchy bumps on under arms. Could this be eczema ?

Hi, I m 20yrsold.. i think i have ezcema, i have bumps on my ua and its so itchy.. i cured it with hydrocortisone. the itchy was gone but the bumps were still there and looks so dark:( what cream shud i use?
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM.,
Bumps under arm, itchy.....not ECZEMA..,
It could be Fungal..Tinea produces bumps..,
So follow this treatment...
1) Quadriderm cream contains..Betamethsone, gentamycin and Miconazole..,
apply twise daily , until disappearing of lesions..,(Fulford)
2) Tab Zimig 250 mg daily for 7 days..,
3) Tab Teczine daily night times for 15 days..,
Don't scratch and pinch......ok
4) One can dusting powder ...dust on affected part( Wallace)..,
ok...bye good luck..,
Answered: Fri, 30 Dec 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You cannot cure with just hydrocortisone. You could be having fungal infection because of increased sweat accumulation and improper hygiene. You need to keep the area dry. Use light cotton clothing only. Avoid sun exposure. Get it examined by a Dermatologist who will be able to examine you and give you the right treatment. Usually Clotrimazole powder applied twice a day along with oral clotrimazole therapy will eradicate infection in 6-8 months.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor